# SDR DALA2025030601744

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 60,486 hours, 43,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SERVICE CHECK FOUND THE LIGHTED SIGNS ABOVE THE AFT OVERWING EXITS ON LEFT & RIGHT SIDES TO BE INOPERATIVE. MAINTENANCE TROUBLESHOT IN REF WITH B717 WDM 33-51-11 PG 4 SHEET 3 OF 3, DELTA AVIONICS JOB AIDS TO EMERGENCY LIGHT BATTERY PACK B5-230. THE BATTERY IN THE BATTERY PACK WAS REPLACED IN REF WITH B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7093977)
